The May 5, 2008 article (Med Lett Drugs Ther 2008; 50:34) on the approval of natalizumab (Tysabri) for treatment of Crohn's disease in the "Adverse Effects" section on page 35 included the statement: "post-marketing hepatotoxicity, sometimes fatal or requiring liver transplantation, has occurred." Actually, no fatal hepatotoxicity or liver transplantation has been reported to date. The FDA warning about post-marketing hepatotoxicity with Tysabri that was the basis for our statement said: "The combination of transaminase elevations and elevated bilirubin without evidence of obstruction is recognized as an important predictor of severe liver injury that may lead to [emphasis added] death or the need for a liver transplant in some patients." Also, in the last sentence of the Conclusion, we should have said: "Because of the risk of serious hepatic toxicity and the rare but even more serious risk of developing progressive multifocal leukoencephalopathy, it should be used only in patients who have not responded to other drugs, including a TNF inhibitor." The italicized words should be substituted for "it is FDA-approved for use."